# SDR VNAA9611005

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7178011
- Condition: Failed
- Location: Cockpit
- Part time: 2,496 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT RETRACT, CONTINUED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER, GEAR OPERATIONAL CHECKED GOOD.
